# SDR DL72S961222

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tq Box Web
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX VERTICAL WEB CRACKED 1 INCH AT FASTENER, UPPER ROW OF RIVETS STA 1233 LT LOWER TORQUE BOX.  REPAIRED PER M/M 53-11-0 FIG 819.
